# SDR COEA2011031141805

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571503206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  LOWER EXTERIOR FUSELAGE SKIN PANEL BETWEEN FRAME 23 AND FRAME 23A BL 0 HAS TWO CORRODED AREAS (LENGTH 1.4". WIDTH .600", DEPTH .009").  CUT OUT DAMAGED SKIN AND FABRICATED AND INSTALLED DOUBLER IAW ATR72 SRM.
